Sh:791

Bib entry
@article{Sh:791,
 author = {Shelah, Saharon and Zapletal, Jind{\v{r}}ich},
 title = {{Duality and the PCF theory}},
 journal = {Math. Res. Lett.},
 fjournal = {Mathematical Research Letters},
 volume = {9},
 number = {5-6},
 year = {2002},
 pages = {585--595},
 issn = {1073-2780},
 doi = {10.4310/MRL.2002.v9.n5.a2},
 mrclass = {03E17 (03E04)},
 mrnumber = {1906062},
 mrreviewer = {E. Todd Eisworth},
 doi = {10.4310/MRL.2002.v9.n5.a2},
 note = {\href{https://arxiv.org/abs/math/0212041}{arXiv: math/0212041}},
 arxiv_number = {math/0212041}
}